MathSciNet Relay Station
MathSciNet bibliographic data
MR2093067 34C25 (34A60 37C25 37E05)
Andres, Jan; Pastor, Karel A version of Sharkovskii's theorem for differential equations. Proc. Amer. Math. Soc. 133 (2005), no. 2, 449–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement